# SDR FDEA201906171322

- Difficulty date: June 17, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: FXACA758869
- Condition: Corroded
- Location: Bs 919-939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR SUPPORT WEB FROM STA. 919- 939 BETWEEN X75.5 AND X107.25 HAS   EXFOLIATING CORROSION.  REMOVED SUPPORT WEB IAW SRM 51-31-01, RECEIVED NEW SUPPORT WEB VIA VT MAE   TRAVLER # T19/1424303, INSTALLED NEW SUPPORT WEB AT STA 919- 939 BETWEEN X75.25   AND 107.25 IAW SRM 51-31-01.PART MARKED IAW GMM 7-0-1001, CORROSION ON SUPPORT   WEB 100% MATERIAL LOSS, FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 1A VOL.1.  MAJOR REPAIR.
